# SDR AALA201808071001

- Difficulty date: July 31, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 25,996 hours, 10,245 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX601790
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, DUE TO A HYDRAULIC SYSTEM A ENGINE PUMP LOSS.  PUMP WOULD NOT DEPRESSURIZE IN FLIGHT.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT. AIRCRAFT WAS GROUNDED. ENGINE HYDRAULIC PUMP DOES NOT DEPRESSURIZE, ENGINE 1 HYDRAULIC PUMP READS LOW PRESSURE, FOLLOWED BY SYSTEM A QUANTITY LOSS TO 14%,. WHILE SERVICING SYSTEM A HYDRAULIC DRIVEN PUMP FOUND TO BE LEAKING FROM DRAIN MAST. REPLACED LEFT ENGINE PUMP, RETURN, SUPPLY AND CASE DRAIN LINES IAW AMM 29-11-11 AND SYSTEM A ASSOCIATED FILTERS. ALSO ACCOMPLISHED SYSTEM A FLUSH AND FILL IAW MCM CARDS 29-93-01 AND 29-93-02. ALL OPERATIONS AND LEAK CHECKS ARE GOOD.
